T. Kobayashi and B. Ørsted,
Analysis on the minimal representations of O(p,q), II. — Branching laws,
Adv. Math. 180 (2003), 513-550, math.RT/0111085..
This is a second paper in a series devoted to the minimal unitary representation of O(p,q). By explicit methods from conformal geometry of pseudo-Riemannian manifolds, we find the branching law corresponding to restricting the minimal unitary representation to natural symmetric subgroups. In the case of purely discrete spectrum we obtain the full spectrum and give an explicit Parseval-Plancherel formula, and in the general case we construct an infinite discrete spectrum.

[ arXiv | RIMS preprint(pdf) | RIMS preprint(ps.gz) | preprint version(pdf) | preprint version(dvi) | ScienceDirect | ZMath | related papers ]

The original publication is available at www.sciencedirect.com.

Home EnHome Jp

© Toshiyuki Kobayashi